ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

June 2014 , Volume 34 , Issue 6

Special issue on qualitative properties of solutions on nonlinear elliptic equations and systems

Select all articles

Export/Reference:

DCDS-A Special Volume Qualitative properties of solutions of nonlinear elliptic equations and systems. Preface
Susanna Terracini and Juncheng Wei
2014, 34(6): i-ii doi: 10.3934/dcds.2014.34.6i +[Abstract](1306) +[PDF](96.6KB)
A symmetry result for the Ornstein-Uhlenbeck operator
Annalisa Cesaroni, Matteo Novaga and Enrico Valdinoci
2014, 34(6): 2451-2467 doi: 10.3934/dcds.2014.34.2451 +[Abstract](1008) +[PDF](440.1KB)
A new critical curve for the Lane-Emden system
Wenjing Chen, Louis Dupaigne and Marius Ghergu
2014, 34(6): 2469-2479 doi: 10.3934/dcds.2014.34.2469 +[Abstract](1124) +[PDF](394.2KB)
On the converse problem for the Gross-Pitaevskii equations with a large parameter
Norman E. Dancer
2014, 34(6): 2481-2493 doi: 10.3934/dcds.2014.34.2481 +[Abstract](1126) +[PDF](360.6KB)
Partial regularity for a Liouville system
Juan Dávila and Olivier Goubet
2014, 34(6): 2495-2503 doi: 10.3934/dcds.2014.34.2495 +[Abstract](994) +[PDF](358.5KB)
Some symmetry results for entire solutions of an elliptic system arising in phase separation
Alberto Farina
2014, 34(6): 2505-2511 doi: 10.3934/dcds.2014.34.2505 +[Abstract](922) +[PDF](303.7KB)
On the Hénon-Lane-Emden conjecture
Mostafa Fazly and Nassif Ghoussoub
2014, 34(6): 2513-2533 doi: 10.3934/dcds.2014.34.2513 +[Abstract](1180) +[PDF](481.9KB)
The role of the scalar curvature in some singularly perturbed coupled elliptic systems on Riemannian manifolds
Marco Ghimenti, Anna Maria Micheletti and Angela Pistoia
2014, 34(6): 2535-2560 doi: 10.3934/dcds.2014.34.2535 +[Abstract](923) +[PDF](516.4KB)
Liouville type results and regularity of the extremal solutions of biharmonic equation with negative exponents
Zongming Guo and Juncheng Wei
2014, 34(6): 2561-2580 doi: 10.3934/dcds.2014.34.2561 +[Abstract](920) +[PDF](470.2KB)
Asymptotic symmetry for a class of nonlinear fractional reaction-diffusion equations
Sven Jarohs and Tobias Weth
2014, 34(6): 2581-2615 doi: 10.3934/dcds.2014.34.2581 +[Abstract](1040) +[PDF](617.7KB)
Classification of radial solutions to Liouville systems with singularities
Chang-Shou Lin and Lei Zhang
2014, 34(6): 2617-2637 doi: 10.3934/dcds.2014.34.2617 +[Abstract](1085) +[PDF](502.9KB)
Rigidity results for nonlocal phase transitions in the Heisenberg group $\mathbb{H}$
Luis F. López and Yannick Sire
2014, 34(6): 2639-2656 doi: 10.3934/dcds.2014.34.2639 +[Abstract](935) +[PDF](472.7KB)
On the multiplicity of nonnegative solutions with a nontrivial nodal set for elliptic equations on symmetric domains
Peter Poláčik
2014, 34(6): 2657-2667 doi: 10.3934/dcds.2014.34.2657 +[Abstract](883) +[PDF](353.0KB)
Uniform Hölder regularity with small exponent in competition-fractional diffusion systems
Susanna Terracini, Gianmaria Verzini and Alessandro Zilio
2014, 34(6): 2669-2691 doi: 10.3934/dcds.2014.34.2669 +[Abstract](939) +[PDF](490.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]